MathSciNet Relay Station
MathSciNet bibliographic data
MR1318068 11F70 (11F67 22E50)
Soudry, David On the Archimedean theory of Rankin-Selberg convolutions for ${\rm SO}_{2l+1}\times{\rm GL}_n$. Ann. Sci. École Norm. Sup. (4) 28 (1995), no. 2, 161–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement